# SDR DL76G091188

- Difficulty date: July 13, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 77,393 hours, 16,002 cycles
- Engine: Ge CF680C2B6
- Engine time: 46,630 hours, 6,838 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 695690
- Condition: Leaking
- Location: Nr 1
- Part time: 46,630 hours, 6,838 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HIG OIL USAGE, OIL COMING OUT OF RECOUP DUCT.  REPLACING NR 1 ENGINE.
